# SDR 20001101SH015

- Difficulty date: August 31, 2000
- Submitted: November 1, 2000
- Operation: General aviation
- Aircraft: N93LG
- Make and model: Snias AS350B2
- Aircraft serial: 2654
- System (JASC): 6410 · Tail Rotor Blades
- Part: Hinge
- Part number: 704A33633171
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELASTOMERICS WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT FROM 1 EACH KIT P/N 355A33-2153-00 CORRECTED PROBLEM.  TWO TEETERING BEARINGS EQUALS ONE KIT.  (X)
